Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 49, NWS Quad Cities, IA

June 1, 2007Clinton County, Iowa; Whiteside County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 1, 2007, 1:50 PM CDT for Clinton County, Iowa; Whiteside County, Illinois. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2007, 1:50 PM CDT (18:50 UTC)
Expired
Jun 1, 2007, 2:45 PM CDT
In force
55 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

Counties Clinton County, IA, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 39 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 2:05 PM CDTTSTM WND DMG7 W Clinton, IATREES DOWN ON NORTH SIDE OF HIGHWAY 30 NEAR LOW MOOR EXIT. TIME ESTIMATED. DELAYED REPORT.
Jun 1, 2:14 PM CDTFUNNEL CLOUDAlbany, ILREPORTED NEAR CORNER OF KENNEDY ROAD AND STONE STREET. RELAYED BY LINCOLN WFO.
Jun 1, 2:30 PM CDTTSTM WND DMGErie, ILGRAIN BINS BLOWN OFF OF FOUNDATIONS AND INTO EACH OTHER, POLE BUILDING DISTROYED. POWER POLES DOWN AND 15 INCH LIMBS DOWN NORTH OF TOWN. ALSO REPORTED A SECTION OF CORN BLOWN FLAT. ALL REPORTED NORTH OF TOWN. TIME IS ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 12:35 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 6.8 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 259 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2007-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
259 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 011850
SVRDVN
IAC045-ILC195-011945-
/O.NEW.KDVN.SV.W.0049.070601T1850Z-070601T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
150 PM CDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLINTON COUNTY IN EAST CENTRAL IOWA...
  WHITESIDE COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 245 PM CDT.

* AT 146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  APPROXIMATELY 7 MILES SOUTHWEST OF LOW MOOR...OR ABOUT 13 MILES
  NORTH OF BETTENDORF...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LOW MOOR AROUND 155 PM CDT...
  6 MILES NORTHWEST OF CAMANCHE AROUND 200 PM CDT...
  8 MILES NORTHWEST OF ALBANY AROUND 205 PM CDT...
  CLINTON AND 8 MILES NORTHWEST OF EAST CLINTON AROUND 210 PM CDT...
  7 MILES NORTHWEST OF FULTON AROUND 215 PM CDT...
  ANDOVER AROUND 220 PM CDT...

THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 16 AND 24.

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

LAT...LON 4165 9008 4166 9015 4170 9021 4178 9025
      4173 9033 4177 9045 4177 9055 4202 9035
      4202 9015 4193 9015 4192 8992 4186 8981

$$

12/50
2 follow-up statements
000 
WWUS53 KDVN 011917
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
217 PM CDT FRI JUN 1 2007

IAC045-ILC195-011945-
/O.CON.KDVN.SV.W.0049.000000T0000Z-070601T1945Z/
CLINTON IA-WHITESIDE IL-
217 PM CDT FRI JUN 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR WHITESIDE AND CLINTON COUNTIES...

AT 215 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED APPROXIMATELY NEAR GARDEN PLAIN...OR ABOUT
NEAR CLINTON...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  UNION GROVE AND FENTON AROUND 230 PM CDT...
  UNIONVILLE AROUND 235 PM CDT...
  MORRISON-ROCKWOOD STATE PARK...MORRISON AND USTICK AROUND 240 PM
  CDT...
  MALVERN...WHITE PIGEON AND FRANKLIN CORNERS AROUND 245 PM CDT...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

BRIEF TORNADOES ARE POSSIBLE IN ADDITION TO DESTRUCTIVE STRAIGHT-LINE
WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
EASTERN IOWA.

LAT...LON 4165 9008 4166 9015 4170 9021 4178 9025
      4173 9033 4177 9045 4177 9055 4202 9035
      4202 9015 4193 9015 4192 8992 4186 8981

$$

12/50
000 
WWUS53 KDVN 011948
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
245 PM CDT FRI JUN 1 2007

IAC045-ILC195-011955-
/O.EXP.KDVN.SV.W.0049.000000T0000Z-070601T1945Z/
CLINTON IA-WHITESIDE IL-
245 PM CDT FRI JUN 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR WHITESIDE AND CLINTON COUNTIES
EXPIRES AT 245 PM CDT...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS 
WEAKENED OVER THE WARNED AREA...AND HAS MOVED OUT OF CLINTON COUNTY. 
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO 
EXPIRE. STRONG STORMS REMAIN OVER WHITESIDE COUNTY...HOWEVER...AND 
MAY PRODUCE WINDS UP TO 50 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
EASTERN IOWA.

LAT...LON 4165 9008 4166 9015 4170 9021 4178 9025
      4173 9033 4177 9045 4177 9055 4202 9035
      4202 9015 4193 9015 4192 8992 4186 8981

$$

12/50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:18 AM CDT, 9 hours 32 minutes earlier.

Area forecast discussion, Jun 1, 4:18 AM CDT, 9 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
418 AM CDT FRI JUN 1 2007

.UPDATE...
AXIS OF DENSE FOG HAS FORMED ROUGHLY ALONG AND 75SM EITHER SIDE OF
A LINE FROM MQB TO RFD THIS MORNING. THIS WAS IN AREA OF LOW LEVEL
MOISTURE...AS EVIDENT ON 00Z ILX SOUNDING...THAT WAS GETTING
PULLED W-NW BY AXIS OF PRESSURE FALLS FROM EASTERN KS TO NW IA. IN
THIS AREA...RADIATIVE COOLING UNDER INITIALLY CLEAR SKIES HAS ALLOWED
TEMPERATURES TO COOL TO NEAR DEWPOINT VALUES IN LOWER TO MID 60S.
CI BLOWOFF FROM TSRA COMPLEX MOVING INTO NW MO WAS SEEN ON SAT
OVERSPREADING EASTERN IA INTO W CENTRAL AND NW IL...WHICH SHOULD
ELIMINATE THE RADIATIVE COOLING AND SLOW THE WESTWARD PROPAGATION...BUT
AT SAME TIME LIKELY DELAY THE NORMAL DISSIPATION AFTER SUNRISE.

HAVE ISSUED DENSE FOG ADVISORY FOR ALL BUT JO DAVIESS COUNTY IN
IL. FOG WILL BRUSH FAR EASTERN IA COUNTIES ALONG RIVER...BUT
EXPECTING AFOREMENTIONED HIGH CLOUDS TO LIMIT DENSE FOG FROM
SPREADING MUCH FURTHER WEST.

&&

.AVIATION...
LARGE AXIS OF LIFR FOG AND STRATUS WILL LINGER ALONG AND EAST OF
MS RIVER UNTIL ABOUT 14Z. AXIS HAS SPREAD WEST INTO MLI AND HAVE
UPDATED TERMINAL FORECAST THERE TO KEEP LIFR CONDITIONS THERE
UNTIL 14Z. WIDESPREAD MVFR FOG WILL IMPACT REMAINDER OF AREA
THROUGH 15Z. OTHERWISE...MVFR SHOWERS AND ISOLATED THUNDERSTORMS
ASSOCIATED WITH AN UPPER LEVEL SYSTEM WILL DEVELOP INTO THE CID
AREA TOWARD MIDDAY...WITH SCATTERED THUNDERSTORMS IMPACTING ALL
TERMINALS LATE AFTERNOON INTO EARLY EVENING. STRONGER THUNDERSTORMS
WILL HAVE POTENTIAL TO PRODUCE MVFR CIGS AND VISBYS...ALONG WITH
POTENTIAL FOR SURFACE WIND GUSTS TO 40 KTS.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR BUREAU-
     CARROLL-HANCOCK-HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-
     ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.

MO...NONE.
&&

SHEETS
Hazardous weather outlook, Jun 1, 5:35 AM CDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
535 AM CDT FRI JUN 1 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-021045-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
535 AM CDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG WILL BE FOUND EARLY THIS MORNING ACROSS FAR EASTERN
IOWA AND MOST OF NORTHWEST ILLINOIS. VISIBILITIES WILL BE AS LOW
AS A QUARTER MILE. A DENSE FOG ADVISORY HAS BEEN ISSUED FOR MOST
OF NORTHWEST AND WEST CENTRAL ILLINOIS UNTIL 9 AM.

THUNDERSTORMS ARE LIKELY ACROSS THE ENTIRE AREA TODAY. THE STORM
PREDICTION CENTER HAS PLACED A SLIGHT RISK FOR SEVERE
THUNDERSTORMS WEST OF A LINE FROM NEAR DYERSVILLE...THROUGH THE
QUAD CITIES...TO MACOMB. THE MAIN SEVERE WEATHER RISK IS LARGE
HAIL AND DAMAGING WIND...WITH A LOW POTENTIAL FOR TORNADOES FROM
MID AFTERNOON INTO EARLY EVENING. IT APPEARS THAT THERE WILL BE
ADEQUATE MOISTURE AND SHEAR FOR A FEW SUPERCELL THUNDERSTORMS...
BUT INSTABILITY WILL BE LARGELY DEPENDENT ON HOW MUCH CLEARING
OF CLOUD COVER TAKES PLACE LATER TODAY.

ANY STORMS THAT DEVELOP TODAY WILL HAVE THE POTENTIAL TO PRODUCE
LOCALLY HEAVY RAINFALL. THIS MAY RESULT IN MINOR FLOODING IN AREAS
OF EASTERN IOWA AND NORTHEAST MISSOURI THAT RECEIVED SIGNIFICANT
RAINFALL OVER THE PAST FEW DAYS.

MINOR FLOODING IS EXPECTED TO OCCUR ALONG THE IOWA RIVER NEAR
MARENGO DUE TO RECENT RAINFALL. A FLOOD WARNING IS IN EFFECT FOR
THAT SITE AND FURTHER INFORMATION CAN BE FOUND IN THE LATEST FLOOD
STATEMENT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A NEAR DAILY CHANCE OF THUNDERSTORMS FROM SATURDAY THROUGH
THURSDAY.

ON SATURDAY CLOUDS AND PRECIPITATION ONGOING EARLY IN THE DAY ARE
LIKELY TO LIMIT ANY SEVERE POTENTIAL BY LIMITING HEATING AND
DESTABILIZATION OF THE ATMOSPHERE.  THUS...THE RISK OF SEVERE
WEATHER IS LOW.  IF SUNSHINE CAN BREAK THROUGH AND WARM TEMPERATURES
MORE THAN EXPECTED...THE RISK OF SEVERE STORMS INCREASES.

AT THIS TIME...THERE IS NO CLEAR INDICATION REGARDING THE RISK OF
SEVERE STORMS BEYOND SATURDAY.

THERE IS THE POSSIBILITY OF LOCALLY HEAVY RAINFALL DURING THE PERIOD
WHICH MAY RESULT IN SOME LOCALIZED FLOODING.  THIS EXTENDED PERIOD
OF WET WEATHER MAY ALSO RESULT IN FURTHER RISES ON AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED FROM MID AFTERNOON INTO
THIS EVENING.

SHEETS/LE

In the hours before

Local storm report, Jun 1, 12:34 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1234 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     TORNADO          1 N MUSCATINE           41.43N 91.07W
06/01/2007                   MUSCATINE          IA   TRAINED SPOTTER

            TORNADO ON THE GROUND NORTH SIDE OF MUSCATINE. DEBRIS
            FLYING INTO THE AIR.

&&

JH2
Local storm report, Jun 1, 12:52 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1252 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     TORNADO          1 NW WILTON             41.60N 91.04W
06/01/2007                   CEDAR              IA   LAW ENFORCEMENT

            TORNADO ON THE GROUND WITH DEBRIS IN THE AIR NW OF
            WILTON.

&&

JH2
Local storm report, Jun 1, 1:11 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
111 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     TORNADO          MUSCATINE               41.42N 91.07W
06/01/2007                   MUSCATINE          IA   LAW ENFORCEMENT

            SEVERE DAMAGE REPORTED FROM FRUITLAND TO MUSCATINE.
            HOUSES DAMAGED. BUSINESSES DESTROYED. AT LEAST SEVERAL
            INJURIES.

&&

JH2
Local storm report, Jun 1, 1:19 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
119 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 PM     TORNADO          MUSCATINE               41.42N 91.07W
06/01/2007                   MUSCATINE          IA   LAW ENFORCEMENT

            SEMI TRAILER TRUCKS OVERTURNED AT THE INDUSTRIAL CENTER
            IN MUSCATINE. DELAYED REPORT.

&&

JH2
Local storm report, Jun 1, 1:35 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
135 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     HAIL             ROCK ISLAND             41.48N 90.58W
06/01/2007  M1.00 INCH       ROCK ISLAND        IL   TRAINED SPOTTER

            HAIL THE SIZE OF QUARTERS IN LOWER ROCK ISLAND.

0127 PM     HAIL             ROCK ISLAND             41.48N 90.58W
06/01/2007  M1.00 INCH       ROCK ISLAND        IL   TRAINED SPOTTER

            HAIL THE SIZE OF NICKELS TO QUARTERS IN DOWNTOWN ROCK
            ISLAND.

&&

JH2
Local storm report, Jun 1, 1:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
148 PM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND GST     DAVENPORT               41.56N 90.60W
06/01/2007  E60 MPH          SCOTT              IA   TRAINED SPOTTER

            ESTIMATED 60 MPH WINDS AT THE WALMART NEAR ELMORE AND
            I-74.

&&

JH2

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 4:03 AM CDTDense Fog AdvisoryDVNClinton, Des Moines, Henry, Lee, Louisa, Muscatine and 1 more5 hr
Jun 1, 12:09 PM CDTTornado WarningDVNLouisa, Muscatine51 min
Jun 1, 12:47 PM CDTSevere Thunderstorm WarningDVNCedar, Scott43 min
Jun 1, 12:53 PM CDTTornado WarningDVNCedar, Scott52 min
Jun 1, 1:44 PM CDTSevere Thunderstorm WarningDVNScott47 min
Jun 1, 1:58 PM CDTTornado WarningDVNJackson47 min
Jun 1, 2:34 PM CDTFlash Flood WatchDVNBenton, Henry, Iowa, Jefferson, Johnson, Keokuk and 4 more16 hr
Jun 1, 1:05 PM CDTTornado WarningDVNRock Island40 min
Jun 1, 1:31 PM CDTSevere Thunderstorm WarningDVNMcDonough, Warren59 min
Jun 1, 2:05 PM CDTSevere Thunderstorm WarningDVNHenry55 min
Jun 1, 2:33 PM CDTSevere Thunderstorm WarningDVNCarroll57 min
Jun 1, 2:36 PM CDTTornado WarningDVNJo Daviess54 min
Jun 1, 3:14 PM CDTTornado WarningDVNWhiteside61 min
Jun 1, 3:44 PM CDTTornado WarningDVNStephenson61 min
Jun 1, 4:26 PM CDTSevere Thunderstorm WarningDVNBureau64 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.